# SDR AALA20170301004

- Difficulty date: February 27, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 8,148 hours, 2,706 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Indication
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. PASSENGER SMOKED IN AFT LEFT LAVATORY D AND SMOKE DETECTOR DID NOT SHOW ANY WARNING INDICATION. PERFORMED SMOKE DETECTOR TEST IAW TSM 26-17-00. NO FAULTS NOTED. OPERATIONAL CHECK GOOD.
